# SDR A6WA2019070846691

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,654 hours, 34,369 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO KORD, WHEN SELECTING FLAPS 30, THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE. THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND LANDED WITHOUT FURTHER INCIDENT. ARFF ESCORTED THE AIRCRAFT TO THE GATE WHERE THE PASSENGERS DEPLANED NORMALLY WITH NO ADVERSE PASSENGER REACTIONS NOTED.
